# SDR 05FDEA04403

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME IS DENTED BETWEEN STR. 26 RT AND 23 RT BS, 1148 IN IB FLANGE.  AFT CARGO COMPARTMENT FRAME AT BS 1148 BETWEEN STR 23R, AND 26R WAS FOUND TO   BE OUT OF LIMITS. REPAIRED IAW SRM 51-40-3.
